# SDR 2023F00125

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: General aviation
- Aircraft: N803QS
- Make and model: Cessna
- Aircraft serial: 7000026
- Aircraft time: 3,110 hours, 1,831 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 7411902
- Part serial: NA
- Condition: Gouged
- Location: Zone 800
- Part time: 3,110 hours, 1,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR GOUGES REFERENCE SR-700-ATAA52-37731 REV - .
